# SDR SWIA200515410

- Difficulty date: August 5, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 12,961 hours, 17,732 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"SMOKE" LIGHT ON THE MAP ILLUMINATED DURING FLIGHT AS WELL AS THE SMOKE LIGHT AND ALARM IN THE REAR OF THE CABIN.  ALL LIGHTS AND ALARMS CEASED AFTER ABOUT 4 MINUTES.  FLIGHT ATTENDANT REPORTED NO ODOR OF SMOKE OR FIRE INDICATION IN THE LAV OR CABIN AREA.  NO SMOKE DETECTED IN THE COCKPIT.  OPERATIONAL CHECK LAV SMOKE DETECTOR WITH NO DEFECTS.
